Abstract

Recently Box and McKellar and Fymat have presented analytic inversion formulae for multispectral extinction data in the anomalous diffraction approximation. In this paper, we shall examine the relationship between these two formulae, and in the process we shall derive both the power series expansion and the asymptotic expansion for the extinction in this approximation.

© 1979 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Further relations between analytic inversion formulas for multispectral extinction data

Michael A. Box and Bruce H. J. McKellar
Appl. Opt. 20(22) 3829-3831 (1981)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (34)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription